# SDR COMA0760219

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 31,751 hours, 29,867 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1409
- Condition: Faulty
- Location: Nlg
- Part time: 16,264 hours, 13,285 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5157 - RECEIVED GEAR DISAGREE MESSAGE ON APPROACH.  DECLARED EMERGENCY.  PERFORMED QRH.  NOSE GEAR EXTENDED.  LANDED WITHOUT INCIDENT.  REPLACED NLG SELECTOR VALVE AND NLG UPLOCK ASSEMBLY.  NO FURTHER DEFECTS.
